# SDR FDEA201104271642

- Difficulty date: April 27, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 53,145 hours, 12,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Corroded
- Location: Bs 745
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STATION 745 X =-8.5 SEAT TRACK FOUND CORRODED.  SEAT TRACK REPAIRED AS PER SRM 53-00-52 FIG 201 REVISION 46.  SEAT TRACK FABRICATED AS PER DRAWING ACA7104 REVISION A.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 112.
